Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 25, 2011, 6:21 PM EDT for Washington County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 25, 2011, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Washington County, NY
The radar
The Albany radar (KENX), 102 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112
WWUS81 KALY 252221
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT SAT JUN 25 2011
NYZ043-084-VTZ013-252245-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
621 PM EDT SAT JUN 25 2011
...A THUNDERSTORM WITH HEAVY RAIN IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
NEAR SALEM...AND MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
GRANVILLE BY 640 PM EDT
ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
LAT...LON 4313 7333 4328 7351 4342 7325 4341 7324
4332 7325 4332 7315 4331 7307
TIME...MOT...LOC 2220Z 221DEG 25KT 4326 7332
$$
JPVWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 25, 6:15 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 25, 6:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 615 PM EDT SAT JUN 25 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE AND A SURFACE FRONT WILL CONTINUE INTO THIS EVENING. THEN IMPROVING CONDITIONS ARE EXPECTED FOR LATE TONIGHT AND SUNDAY WITH NEAR SEASONABLE TEMPERATURES. HIGH PRESSURE WILL CONTROL OUR WEATHER ON MONDAY...THEN A COLD FRONT MOVING ACROSS THE REGION ON TUESDAY WILL BRING WITH IT MORE SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 600 PM...IN MANY AREAS...CURRENT TEMPS HAVE COOLED CONSIDERABLY BELOW THE HOURLY TEMP GRIDS DUE TO COOLING AFTER SHOWERS HAVE PASSED THROUGH. HAVE ADJUSTED THE HOURLY TEMP GRIDS TO REFLECT THIS COOLING. HOURLY POP FORECASTS STILL APPEAR TO BE OK. ****PREVIOUS DISCUSSION**** AS OF 430 PM...THE MOST ACTIVE CONVECTION APPEARS TO BE CONFINED TO THE CENTRAL AND EASTERN PORTIONS OF THE ALBANY FORECAST AREA...ALONG AND AHEAD OF THE UPPER LEVEL TROF AXIS THAT IS CURRENTLY MOVING THROUGH THE REGION. TO THE WEST...UPSTREAM RADARS SHOW LITTLE MORE THAN SCATTERED MAINLY LIGHT TO MODERATE RAIN SHOWERS. THE SHOWERS WILL CONTINUE TO MOVE EAST THIS EVENING AND THEN GRADUALLY DIMINISH LATER ON THIS EVENING. ONLY ISOLATED SHOWERS EXPECTED AFTER MIDNIGHT...LIKELY TO HIGH CHANCE POPS IN MOST AREAS EARLY THIS EVENING...LOWERING TO ONLY SLIGHT CHANCE AFTER MIDNIGHT. LOWS TONIGHT WILL BE 50 TO 60. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ALTHOUGH HIGH PRESSURE AND DRIER AIR WILL BE PUSHING INTO THE REGION ON SUNDAY...THE MID/UPPER LEVEL CYCLONIC FLOW WILL PERSIST WITH A COLD POOL ALOFT. ENOUGH LOW LEVEL MOISTURE MAY REMAIN ACROSS THE REGION ON SUNDAY TO PRODUCE ISOLATED SHOWERS...FOR NOW WILL CONFINE THE SLIGHT CHANCE POPS TO THE HIGHER TERRAIN. MOS GUIDANCE SHOWS POPS GENERALLY UNDER 15 PERCENT. HIGHS SUNDAY UNDER PARTLY TO MOSTLY CLOUDY SKIES WILL BE 70 TO 80. HIGH PRESSURE WILL BUILD IN AND PRODUCE A BRIEF DRY SPELL SUNDAY NIGHT THROUGH MONDAY...WITH THE LATEST MODEL RUNS NOW INDICATING THAT EVEN MONDAY NIGHT WILL REMAIN DRY AS ANY SHOWERS AHEAD OF THE NEXT COLD FRONT WILL HOLD OFF UNTIL TUESDAY. LOWS SUNDAY NIGHT WILL BE IN THE UPPER 40S AND 50S. HIGHS MONDAY WITH MOSTLY SUNNY SKIES WILL BE IN THE UPPER 70S TO MID 80S...AND THE LOWS MONDAY NIGHT IN THE 50S AND LOWER 60S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... THE 12Z OPERATIONAL GFS AND THE 12Z OPERATIONAL ECMWF ARE IN PRETTY GOOD AGREEMENT THROUGH MOST OF THE PERIOD. BOTH MODELS INDICATE A WARM FRONT MOVING ACROSS THE REGION TUESDAY WITH A POSSIBLE MCS WORKING THROUGH THE REGION. THIS WARM FRONT IS FOLLOWED BY A COLD FRONT LATE IN THE DAY OR AT NIGHT. BOTH MODELS BRING A HEFTY QPF TO THE NW AREA OF THE REGION...ESPECIALLY THE GFS WHICH BRINGS OVER 2 INCHES IN A 12-HR PERIOD TO HAMILTON COUNTY! CERTAINLY THIS COULD BE A CONVECTIVE FEEDBACK ISSUE...BUT SOMETHING TO WATCH. PWAT VALUES OFF THE GFS DO CRANK UP TO AROUND 2 INCHES ACROSS OUR WHOLE REGION ON TUESDAY. FOR NOW...WENT WITH 50 POPS BY TUESDAY AFTERNOON INCLUDING THE CHANCE OF THUNDERSTORMS. UNLIKE THE SYSTEM STILL THWARTING OUR REGION...THIS ONE LOOKS MORE PROGRESSIVE ON BOTH MODELS...BUT COULD BE POTENT ENOUGH TO BRING A BACKWASH OF SHOWERS INTO WEDNESDAY...DUE TO CONTINUED CYCLONIC FLOW BEHIND THE DEPARTING SYSTEM AS WELL AS RESIDUAL LOW LEVEL MOISTURE. INTRODUCED SLIGHT CHC POPS IN THE VALLEYS...AND SMALL CHANCES ACROSS THE HIGHER ELEVATIONS FOR WED. BY THURSDAY...NEW HIGH PRESSURE LOOKS TO BUILD IN WITH SEASONABLE TEMPERATURES. THE EUROPEAN DOES SHOW SOME LIGHT QPF ACROSS SOUTHERN GREENS OF VERMONT. FOR NOW...WILL IGNORE THIS QPF AND CONTINUE WITH DRY THINKING WITH A PARTLY TO MOSTLY SUNNY SKY. FRIDAY...THE MODELS DO DIVERGE A BIT. THE GFS ATTEMPTS TO BUILD A RIDGE TO OUR SOUTHWEST...WARMING H850 TEMPS UP TO NEAR +20C ACROSS OUR REGION. THE EUROPEAN IS A LITTLE FLATTER WITH THE RIDGE...AND THEREFORE TEMPS ARE NOT QUITE AS WARM. BOTH INDICATE DRY WEATHER HOLDING INTO FRIDAY. LEANED WITH THE SLIGHTLY COOLER EURO VERSION...BUT EITHER WAY...SEASONABLY WARM TEMPERATURES EXPECTED. LOOK FOR HIGHS 75-80 NW OF ALBANY TUESDAY...80-85 ALBANY SOUTHWARD...ALONG WITH DEWPOINTS WELL INTO THE 60S. WEDNESDAY SHOULD FEATURE A LITTLE DRIER CONDITIONS WITH DEWPOINTS CLOSER TO 60. HIGH TEMPERATURES WILL BE SIMILAR TO TUESDAY. BY THURSDAY...TEMPS LOOK TO COOL DOWN TO HIGHS 70-75 N AND W OF ALBANY...75-80 ALBANY SOUTHWARD...WARMING BACK INTO MAINLY THE 80S FRIDAY. OVERALL OVERNIGHT LOWS WILL RANGE FROM THE MID 50S TO MID 60S THROUGHOUT THE PERIOD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... SO FAR...NO REAL CONVECTION ISSUES. SHOWERS HAVE BEEN POPPING UP...BUT NOT REACHING HIGH ENOUGH LEVELS TO PRODUCE HAIL OR THUNDER YET. AS A SHORT WAVE APPROACHES LATER THIS AFTERNOON...THUNDERSTORMS REMAIN A POSSIBILITY. NOT ENOUGH CONFIDENCE TO ASSIGN THEM IN THE TAFS...BUT CONTINUE WITH CB IDEA...MAINLY BETWEEN ABOUT 22Z AND 03Z. STILL HAVE LOW MVFR CIGS AT KPOU BUT VFR ELSEWHERE. EXPECT MAINLY VFR CONDITIONS THIS AFTERNOON...BUT WITH ANY PASSING SHOWER...COULD BRIEFLY DIP TO IFR (NOT REFLECT IN THE TAFS AS CONFIDENCE AND DURATION LOOKS LOW). SHOWER AND OR THUNDERSTORM ACTIVITY SHOULD DIMINISH AFTER 03Z. THEN CIGS LOOK TO PERSIST...DOWN TO IFR AT KGFL...MVFR KPOU/KALB. THERE IS A CHANCE OF IFR AT KALB...JUST UNDER 50 PERCENT (NOT ENOUGH CONFIDENCE TO PLACE IN THE TAF AT THIS TIME). CIGS WILL BE SLOW TO BREAK UP SUNDAY MORNING...WITH EVERY TAF SITE EXPECTED TO SLOWLY REACH BACK TO VFR. SOUTH WIND 5-10 KTS TODAY AROUND 5KTS TONIGHT...SHIFTING TO WEST AROUND 10KTS BY SUNDAY MORNING. WINDS MIGHT BE BRIEFLY BE A BIT STRONGER IN THE VICINITY OF ANY THUNDERSTORM. THE COMMUNICATIONS PROBLEMS WITH KPOU HAVE SEEM TO HAVE CORRECTED ITSELF...AT LEAST FOR NOW. OUTLOOK... SUN/MON...VFR. NO SIG WX. TUE...VFR...CHC SUB-VFR SHRA/TSRA. WED/THU...VFR...NO SIG WX. && .FIRE WEATHER... BY LATER THIS EVENING...THE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DIMINISH ACROSS THE REGION...WITH NOTHING MORE THAN ISOLATED SHOWERS POSSIBLE LATE TONIGHT AND SUNDAY AS DRIER AIR BEGINS TO MOVE IN. RELATIVE HUMIDITY MINIMUM LEVELS WILL INCREASE TO BETWEEN 90 AND 100 PERCENT TONIGHT...THEN LOWER TO DROP BACK TO BETWEEN 45 AND 60 PERCENT ON SUNDAY. SURFACE WINDS WILL BE SOUTHWESTERLY AT 5 TO 15 MPH TO START TONIGHT...THEN BECOME LIGHT AND VARIABLE. ON SUNDAY WINDS WILL BE WESTERLY AT 5 TO 15 MPG WITH SOME GUST TO 20 MPH. && .HYDROLOGY... THE THREAT FOR MAINLY MINOR HYDRO PROBELMS WILL PERSIST INTO THIS EVENING AS SCATTERED THUNDERSTORMS MOVE ACROSS THE REGION. THE THREAT WILL FINALLY SUBSIDE LATER TONIGHT AS THE SHOWERS/TSTMS DIMINISH AND A SHORT MAINLY DRY PERIOD OCCURS FOR SUNDAY THROUGH MONDAY NIGHT. THERE/S ANOTHER CHANCE FOR SHOWERS/TSTMS TUESDAY AND TUESDAY NIGHT AS A COLD FRONT MOVES THROUGH. WIDESPREAD HYDRO PROBLEMS NOT ANTICIPATED...BUT DUE TO THE POTENTIAL FOR HEAVY CONVECTIVE RAINFALL...LOCALIZED HYDRO PROBLEMS ARE POSSIBLE. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...HWJIV AVIATION...HWJIV HYDROLOGY...GJM FIRE WEATHER...GJM
Hazardous weather outlook, Jun 25, 4:14 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 414 PM EDT SAT JUN 25 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-262015- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 414 PM EDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY EVENING HOURS. WHILE THE MAJORITY OF THUNDERSTORMS ARE EXPECTED TO REMAIN SUB- SEVERE...A FEW OF THE STRONGER THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL AND HEAVY DOWNPOURS. THUNDERSTORMS WILL TRACK TO THE EAST AT AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 5:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT SAT JUN 25 2011
NYZ041-049-050-052>054-084-252200-
SOUTHERN WASHINGTON NY-EASTERN SCHENECTADY NY-EASTERN ALBANY NY-
EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-
517 PM EDT SAT JUN 25 2011
...THUNDERSTORMS WITH HEAVY RAIN IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...OCCASIONAL LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR CLIFTON PARK...AND MOVING EAST AT
20 MPH.
THE THUNDERSTORM WILL BE NEAR...
WATERFORD BY 525 PM EDT
MECHANICVILLE BY 530 PM EDT
ONE HALF TO ONE INCH OF RAIN WILL FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
LAT...LON 4298 7374 4303 7348 4280 7338 4271 7393
4289 7388
TIME...MOT...LOC 2117Z 252DEG 18KT 4282 7376
JPVSpecial weather statement, Jun 25, 5:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT SAT JUN 25 2011
VTZ014-015-252215-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
532 PM EDT SAT JUN 25 2011
...A THUNDERSTORM WITH HEAVY RAIN IN
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
NEAR WILMINGTON...OR ABOUT 11 MILES SOUTHEAST OF STRATTON...AND
MOVING EAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR...
NEWFANE...6 MILES SOUTH OF TOWNSHEND AND 7 MILES NORTH OF BRATTLEBORO
BY 550 PM EDT
PUTNEY BY 605 PM EDT
6 MILES SOUTH OF WESTMINSTER BY 615 PM EDT
ONE HALF TO ONE INCH OF RAIN WILL FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4292 7252 4288 7255 4286 7255 4280 7292
4296 7292 4303 7277 4311 7244 4308 7243
TIME...MOT...LOC 2132Z 253DEG 20KT 4292 7276
JPVSpecial weather statement, Jun 25, 5:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 534 PM EDT SAT JUN 25 2011 NYZ041-084-252215- SOUTHERN WASHINGTON NY-NORTHERN SARATOGA NY- 534 PM EDT SAT JUN 25 2011 ...A STRONG THUNDERSTORM IN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES WEST OF GREENWICH...OR ABOUT 9 MILES EAST OF SARATOGA SPRINGS...AND MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... GREENWICH BY 545 PM EDT SALEM BY 615 PM EDT ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND LOW LYING AREAS. LAT...LON 4331 7331 4307 7328 4300 7364 4310 7368 TIME...MOT...LOC 2134Z 240DEG 20KT 4307 7359 JPV
Special weather statement, Jun 25, 5:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
549 PM EDT SAT JUN 25 2011
NYZ043-084-252230-
SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
549 PM EDT SAT JUN 25 2011
...A THUNDERSTORM WITH HEAVY RAIN IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF COMSTOCK...OR ABOUT 7 MILES NORTH OF HUDSON
FALLS...AND MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF HARTFORD BY 605 PM EDT
COMSTOCK BY 610 PM EDT
ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
LAT...LON 4357 7335 4351 7328 4338 7327 4331 7359
4347 7361
TIME...MOT...LOC 2149Z 243DEG 17KT 4341 7355
JPVSpecial weather statement, Jun 25, 5:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 557 PM EDT SAT JUN 25 2011 NYZ053-054-084-VTZ013-252245- BENNINGTON VT-SOUTHERN WASHINGTON NY-EASTERN RENSSELAER NY- WESTERN RENSSELAER NY- 557 PM EDT SAT JUN 25 2011 ...THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH BENNINGTON COUNTY IN SOUTHERN VERMONT... WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES WEST OF HOOSICK FALLS...OR ABOUT 8 MILES EAST OF MECHANICVILLE...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... HOOSICK FALLS AND 7 MILES SOUTH OF CAMBRIDGE BY 625 PM EDT SHAFTSBURY AND 6 MILES NORTHWEST OF BENNINGTON BY 645 PM EDT ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND LOW LYING AREAS. LAT...LON 4308 7318 4284 7316 4279 7359 4300 7359 TIME...MOT...LOC 2156Z 254DEG 16KT 4289 7351 JPV
Special weather statement, Jun 25, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT SAT JUN 25 2011
NYZ043-084-VTZ013-252245-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
621 PM EDT SAT JUN 25 2011
...A THUNDERSTORM WITH HEAVY RAIN IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
NEAR SALEM...AND MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
GRANVILLE BY 640 PM EDT
ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
LAT...LON 4313 7333 4328 7351 4342 7325 4341 7324
4332 7325 4332 7315 4331 7307
TIME...MOT...LOC 2220Z 221DEG 25KT 4326 7332
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:41 PM EDT | River Flood Warning | ALY | Oneida | 31 hr |
| Jun 24, 10:50 PM EDT | River Flood Warning | ALY | Herkimer | 115 min |
| Jun 24, 11:19 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | ALY | Albany | 55 min |
| Jun 25, 2:56 PM EDT | Special Weather Statement | ALY | Saratoga | 49 min |
| Jun 25, 3:05 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jun 25, 3:58 PM EDT | Special Weather Statement | ALY | Warren | 47 min |
| Jun 25, 4:12 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
| Jun 25, 5:17 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | ALY | Washington | 41 min |
| Jun 25, 5:49 PM EDT | Special Weather Statement | ALY | Washington | 41 min |
| Jun 25, 6:44 PM EDT | Special Weather Statement | ALY | Rensselaer | 46 min |
| Jun 25, 5:32 PM EDT | Special Weather Statement | ALY | Windham | 43 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | ALY | Bennington | 48 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | ALY | Berkshire | 46 min |
| Jun 25, 4:29 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Jun 25, 6:54 PM EDT | Special Weather Statement | ALY | 51 min | |
| Jun 25, 7:51 PM EDT | Special Weather Statement | ALY | 39 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.